# SDR 0402163235

- Difficulty date: December 14, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 35,719 hours, 15,537 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOTS EXPERIENCED SLIGHT SMOKE AND BURNING ODOR.  DIVERTED TO DES MOINES AND LANDED UNEVENTFULLY.  INSPECTED CABIN, AVIONICS BAY, AND CARGO BAYS AND FOUND NO DEFECTS.  FOUND LEFT CABIN FAN SUPPLY CIRCUIT BREAKER POPPED AND LEFT FAN INDICATION IN THE COND PAGE.  APPLIED MEL PROVISIONS FOR LEFT CABIN FAN.  AIRCRAFT RETURNED TO SERVICE.
